# SDR CALA2024042201161

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 36,805 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M01670) INOP (REF. AAR NR 100 002699) REPLACED EMERGENCY LIGHTS  BATTERY PACK (M1670) AND PERFORMED OPERATIONAL TEST IAW B737 AMM 33-51-06 TEST OK.
